advertisement
Question
Posted by: Sarah | 2009/04/06

Irregular period affect chances of baby

Hi, ever since I' ve started using the contraceptive Nordette (1 year and a half) my periods last about two days and are even more irregular than before. Also I have put on a lot of weight. I' m still young (22) but I would like to know if this will affect my chances of having children one day and why the pill is causing this?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

The Pill should make your periods regular. If this is not happening, you need to see a gynaecologist to find out the reason for this.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Sarah | 2009/04/08

Thanks very much! Will definately see one!

Reply to Sarah

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement